IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Multiple solutions to a singular nonlinear Dirichlet problem.
Autor/es:
CARLOS C. ARANDA; ENRIQUE LAMI DOZO
Revista:
ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS
Referencias:
Lugar: Austin; Año: 2008 vol. 2008 p. 1 - 1
ISSN:
1072-6691
Resumen:
Abstract:  This article concerns the existence of multiple solutions for a boundary value problem for a singular Lane-Emden-Fowler equation with convection term, in  a smooth, bounded domain in R^n. We find multiplicity via estimates on a associated bifurcation set.